# SDR DALA12002843128

- Difficulty date: July 1, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS FOUND R1 DOOR SILL AFT GIRT BAR MATING SURFACE, AFT OTBD MOUNTING BOLT HOLE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, L=1.10 INCH W=.9 INCH D=.011 INCH AND REPLACED R1 DOOR SILL IAW SRM 51-42-11.
